Page 42 - 9th Annual Research Report-web
P. 42

S.  A.  Khan,  “Coordinate  geometric  generalization  of  the  spherometer”,  Far  East  Journal  of
               Mathematical Sciences, Vol. 101, No. 3, pp: 619-642, 2017.

               S. A. Khan, “Linearization of wave equations”, Optik - International Journal for Light and Electron
               Optics, Vol. 131, pp: 350-363, 2017.

               S. A. Khan, “Polarization in maxwell optics”, Optik - International Journal for Light and Electron
               Optics, Vol. 131, pp: 733-748, 2017.

               S.  Al-Shara,  F.  Awawdeh,  S.  Abbasbandy,  “An  automatic  scheme  on  the  homotopy  analysis
               method  for  solving  nonlinear  algebraic  equations”,  Italian  Journal  of  Pure  and  Applied
               Mathematics, Vol. 37, pp: 5-14, 2017.

               T. Aftab, M. Naeem, M. Idrees, M.S.A Khan, L. Varshney, “Simultaneous use of irradiated sodium
               alginate  and  nitrogen  and  phosphorus  fertilizers  enhance  growth,  biomass  and  artemisinin
               biosynthesis in Artemisia annua L”, Journal of Applied Research on Medicinal and Aromatic Plants
               Vol. 3, pp 186-194, 2016.

               U. J. Pandit, G. A. Naikoo, G. A. Khan, S. Wankar, I. Khan, K. K. Raj, S. N. Limaye, “Electrochemical
               and Spectroscopic Evaluation on Interaction of Anticancer Drug Bicalutamide with DNA”. Der
               Pharma Chemica, Vol. 9, pp: 82-88, 2017.

               Z .Mustafa, M. M. M. Jaradat, , A. S. Ansari, Z. B. Popović, H. M. Jaradat, “C-class functions with
               new approach on coincidence point results for generalized -weakly contractions in ordered b-
               metric spaces”, SpringerPlus, Vol. 5, pp: 802-819, 2016.

               Z. Mustafa, M. M. M. Jaradat, H. M. Jaradat, “Some common fixed point results of graphs on b-
               metric space”, A Journal of Nonlinear Sciences and Applications, Vol. No. 6, pp: 4838-4851, 2016.

               Z.  Mustafa,  M.  M.  M.  Jaradat,  H.  M.  Jaradat,  “Some  fixed  point  theorems  for  generalized
               contractive mappings in complete metric spaces”, Journal of Mathematical Analysis, Vol.  8, No.
               2, pp: 17-22, 2017.

               Conference Papers:
               F. Awawdeh, A. K. Alomari, “A numerical scheme for the one-dimensional wave equation subject
                                                       nd
               to an integral conservation condition", 2  International Conference on Mathematical Sciences
               and Statistics, Kuala Lumpur, Malaysia, January 26-28, 2016.

               F. Awawdeh, “High-precision quadrature schemes for fredholm integral equations of the second
               kind", International Conference on Mathematics and Engineering, Istanbul, Turkey, May 10-12,
               2017.

               R. Horchani, “Few-body physics with ultracold potassium rubidium mixtures”, European Winter
               Conference On Plasma Spectrochemistry, Sankt Anton, Austria, February 19-24, 2017.




                                                                                                              34
   37   38   39   40   41   42   43   44   45   46   47